# SDR DALA2020110303575

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,144 hours, 8,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOORS EMERGENCY LIGHTS ALL EXIT DOORS EMERGENCY LIGHTS STAY ON THROUGOUT FLIGHT, INTERIOR.  CORRECTIVE ACTION: EXIT SIGN IN DOOR EXIT NORMAL OPERATION ON A330, AS PER A330 33-51.
